Get certified - Transform your world of work today

Close
Dublin

 

Global SCRUM GATHERING® Singapore 2017 Program

Stay tuned as we announce upcoming Gathering events, speakers, workshops, and more!

Not yet signed up? Register today in Singapore Dollars (SGD) or US Dollars (USD).

Monday, July 17, 2017

09:00 - 10:30 Opening and Keynote

Lessons from Everest: Being Agile in Extreme Environments

David Lim is best known for leading the first Singapore Everest Expedition in 1998. Since then, he has developed and delivered leadership solutions and tools in 33 countries and 75 cities. Clients include Google, Walmart, LinkedIn, AIA, Citibank UBS, and many more. For over a decade, David was also an adjunct lecturer for INSEAD business school’s leadership programs, engaging leaders on self and team leadership. The most common response he gets from his clients is that he excels in helping people believe they can be more than just ordinary. David is author of three books, including How Leaders Lead: 71 Lessons in Leading Yourself and Others.

Grand Ballroom

10:30 - 11:00 AM Break

11:00 - 11:45 45-Minute Sessions

Distributed Agile in Large-Scale Teams
Hugo Messer and John Okoro
Agile Beyond IT
Waterfront 1
Business Agility
Waterfront 2
Business Agility
Waterfront 3
Agile Beyond IT
Riverfront 1
Chef's Team
Zuzi Sochova
Agile Beyond IT
Riverfront 3

11:45 - 13:30 Lunch

13:30 - 13:55 Agile 20 (A20) Talks

Business Agility
Waterfront 1
Business Agility
Waterfront 2
Business Agility
Waterfront 3
Technical Track
Riverfront 1
Agile Beyond IT
Riverfront 2

13:55- 14:15 Short Break

14:15 - 15:00 45-Minute Sessions

Business Agility
Waterfront 2
Business Agility
Waterfront 3
Technical Track
Riverfront 2
Technical Track
Riverfront 3

15:00 - 15:30 PM Break

15:30 - 17:00 90-Minute Workshops

To Affinity and Beyond
Jeff Lopez-Stuit
Business Agility
Waterfront 1
Business Agility
Waterfront 2
Business Agility
Waterfront 3
Agile Beyond IT
Riverfront 1
Business Agility
Riverfront 3

17:30 - 19:30 Monday Mingle

Tuesday, July 18, 2017

09:00 - 10:00 Morning Remarks and Opening Up the Space

10:00 - 12:00 Open Space - AM Sessions

12:00 - 13:15 Lunch, Exhibits, and Smart Lunch Sessions

Waterfront and Riverfront Breakout Rooms

13:15 - 15:30 Open Space - PM Sessions

15:30 - 16:00 PM Break

16:00 - 17:00 Closing the Space

Wednesday, July 19, 2017

09:00 - 09:30 Co-Chairs Welcome Day 3

09:30 - 10:00 AM Break

10:00 - 10:45 45-Minute Sessions

Business Agility
Waterfront 2
Business Agility
Waterfront 3
Technical Track
Riverfront 2
Technical Track
Riverfront 3

10:45 - 11:00 Short Break

11:00 - 11:45 45-Minute Sessions

Business Agility
Waterfront 1
Agile Beyond IT
Waterfront 2
Coaching LeSS Huge
Bas Vodde
Business Agility
Waterfront 3
Technical Track
Riverfront 1
Agile Beyond IT
Riverfront 2

11:45 - 13:30 Lunch

13:30 - 13:50 Agile 20 (A20) Talks

Agile Marketing
Maria Matarelli
Business Agility
Waterfront 1
Business Agility
Waterfront 2
Technical Track
Riverfront 1
Agile Beyond IT
Riverfront 2
DevOps Demystified
Mohammad Mizanur Rahman
Technical Track
Riverfront 3

13:50 - 14:00 Transition

14:00 - 15:30 90-Minute Workshops

The Incentive Trap
Simon Bennett and Mark Summers
Business Agility
Waterfront 1
Business Agility
Waterfront 2
Agile Leadership - The Power of Influence
Anu Smalley and Kate Megaw
Business Agility
Waterfront 3
Business Agility
Riverfront 1

15:30 - 15:45 PM Break

15:45 - 17:00 Closing Keynote Mashup

"You are not done!"
Pete Behrens
Grand Ballroom
The Right Product Owner!
Richard Cheng
Grand Ballroom
Personal Agility
Maria Matarelli
Grand Ballroom
Grand Ballroom

 

Newsletter Sign-Up

Subscribe